# SDR 97ZZZM428

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 411.42
- Part time: 79,005 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED EXFOLIATION CORROSION IN THE RIGHT WING TRAILING EDGE UPPER SKIN PANEL NR 1, AT WS 411.42.  BLENDED AWAY THE CORROSION, ROTOPEENED THE AFFECTED AREA, FABRICATED AND INSTALLED REPAIR STRAP AND FILLER.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N3203Y-57-009-EAC.
